# SDR AALA202012289013

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,469 hours, 5,520 cycles
- System (JASC): 5241 · Galley Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM26199
- Condition: Inoperative
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER CREW DOOR 841 DAMPER AT FORWARD GALLEY AREA DOES NOT WORK CORRECTLY.  REPLACED PASSENGER CREW DOOR 841 DAMPER AT FORWARD GALLEY AREA, PER AMM 52-11-14-400-001-B.
